MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT BUDDY LITE BLOOD/FLUID WARMER; BLOOD AND PLASMA WARMING DEVICE

BELMONT MEDICAL TECHNOLOGIES THE BELMONT BUDDY LITE BLOOD/FLUID WARMER; BLOOD AND PLASMA WARMING DEVICE
Model Number BUDDY LITE AC
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for investigation, nor has the serial number or lot number been provided.We have reached out to the user facility on several occasions to obtain additional information, but none has been received.Without additional information, it is difficult to determine what occurred in this case.We will continue to follow up with the user facility to ask for additional information.The belmont sales representative and clinical specialist have remained in contact with the user facility to offer further in-service training.Should additional information become available, a supplemental report wil be submitted accordingly.
 
Event or Problem Description
Belmont's clinical specialist received a complaint from the user facility and relayed the following report: "there was another fire with the buddy light tonight, in another or.I questioned the comment and received back on the 16th 'good afternoon, atrium is performing a risk assessment on the event.I believe the unit is with ge/biomed.I am awaiting their review myself.'.

Brand Name
THE BELMONT BUDDY LITE BLOOD/FLUID WARMER
Common Device Name
BLOOD AND PLASMA WARMING DEVICE
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston rd.
billerica MA 01821
MDR Report Key8701497
Report Number1219702-2019-00038
Device Sequence Number2446210
Product Code BSB
UDI-Device Identifier10896128002449
UDI-Public10896128002449
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K112639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUDDY LITE AC
Device Catalogue Number905-00022R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2019
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1